MAUDE Adverse Event Report: SAKURA SEIKI CO., LTD. TISSUE-TEK VIP® 6 AI VACUUM INFILTRATION PROCESSOR; 115 VAC, 50/60 HZ, 12 A; VIP 6 AI

SAKURA SEIKI CO., LTD. TISSUE-TEK VIP® 6 AI VACUUM INFILTRATION PROCESSOR; 115 VAC, 50/60 HZ, 12 A; VIP 6 AI
Model Number 6040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Sakura finetek usa was notified by fda on 30-apr-2025 about the medical device report submitted via medwatch program.The email notification from fda included notification letter and the submitted medical device report for sakura finetek usa's awareness.The medical device report (form 3500a) was submitted by an anonymous customer for the event that took place in 19-mar-2025.In the report submitted to the fda, customer has described that a tissue processing issue was identified, affecting a subset of pathology cases leading to tissue processing/fixation issues.Several tissue samples were affected; however, three cases remained suboptimal for reading which affected patient care.These cases either require a change in treatment plan or a second procedure to obtain additional tissue samples.
 
Additional Manufacturer Narrative
The customer reporting the medical device report asked to remain confidential; therefore, sakura finetek usa is unable to contact the initial reporter to further investigate and determine the root cause of the reported issue.

Brand Name
TISSUE-TEK VIP® 6 AI VACUUM INFILTRATION PROCESSOR; 115 VAC, 50/60 HZ, 12 A
Common Device Name
VIP 6 AI
Manufacturer (Section D)
SAKURA SEIKI CO., LTD.
nagano yawata shop1122-8
yawata
chikuma city, nagano 987-0 023
JA  987-0023
Manufacturer (Section G)
SAKURA SEIKI CO., LTD.
nagano yawata shop1122-8
yawata
chikuma city, nagano 987-0 023
JA   987-0023
Manufacturer Contact
solmaz shaida
1750 west 214th street
torrance, CA 90501
MDR Report Key22110442
Report Number2083544-2025-00005
Device Sequence Number6950854
Product Code IEO
UDI-Device Identifier04946433600539
UDI-Public04946433600539
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown